×

The \(\overline \partial\)-problem for a form with distribution boundary value on a strictly pseudoconvex domain. (Résolution du \(\overline \partial\) pour les formes différentielles ayant une valeur au bord au sens des courants dans un domaine strictement pseudoconvexe.) (French. English summary) Zbl 1229.32014

Summary: We solve the \(\overline \partial\) equation for forms with distribution boundary values on strictly pseudoconvex domains in \(\mathbb C^{ n }\).

MSC:

32F10 \(q\)-convexity, \(q\)-concavity
32F32 Analytical consequences of geometric convexity (vanishing theorems, etc.)
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] C. Laurent-Thiebault, J. Leiterer, Andreotti-vesentini separation theorem with \(C^k\) estimates and extension of \(CR\) forms, Mathematical Notes, 38 Princeton University, 416-436, (1993) · Zbl 0776.32012
[2] Chirka, E. M., Regularization and \(\bar{∂ }\)-homotopy on a complex manifold, Soviet Math. Dolk., 20, 73-76, (1979) · Zbl 0445.32007
[3] Lojaciewiecz, S.; Tomassini, G.; Scuola. Norm. Sup. Pisa, Pisa, Several Complex Variables, Valeurs au bord des forms holomorphes, 222-246, (1978), Cortona, 1976 77 · Zbl 0445.58028
[4] Martineau, A., Theory of Distributions (Proc. Internat. Summer Inst., Lisbon, 1964), Distributions et valeurs au bord des fonctions holomorphes, 193-326, (1964), Inst. Gulbenkian Ci., Lisbon
[5] Sambou, S., Résolution du \(\bar{∂ }\) pour LES courants prolongeables, Math. Nachrichten, 235, 179-190, (2002) · Zbl 1007.32012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.